# SDR CALA2022062401569

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140W92511
- Condition: Cracked
- Location: Lh Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 EA 5310-06900 REV D OP 001, 2EA CRACK WERE FOUND ON LH BUILT-UP LONGERON. PRINT & ACCOMPLISH OP 011 OF THE EA TO ACCOMPLISH LH LONGERON REPLACEMENT TRANSFER REF. NON-ROUTINE HX NRC WO.804500 AND ORIGINATED BY EMP NO. V893003 LH BS 1035 UNDERWING LONGERON REPLACED AS PER EA 5310-06900 REV D OP 011. WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V925649 RII INSPECT IS OKAY. APPROVED BY HX 147141
